# SDR ZZDA2009197

- Difficulty date: July 1, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bolt
- Part number: NAS62032H
- Condition: Missing
- Location: Uplock Target
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR UNSAFE INDICATION WITH GEAR HANDLE IN UP POSITION.  FOUND RIGHT MAIN LANDING GEAR INBOARD DOOR UPLOCK SWITCH TARGET BOLT MISSING.  REPLACED BOLT AND OPERATED LANDING GEAR UP AND DOWN 5 TIMES.  CHECKS GOOD IAW REF AMM 32-10.
